ADVERTISEMENT

Q. What could be the reason for sudden red patches on my baby's skin?

Answered by
Dr. Sirisha
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Oct 14, 2016 and last reviewed on: Sep 23, 2020

Hi doctor,

There are sudden red patches on the skin of my 5 months old baby. He had mild fever the previous day and loose motions before that. There is no other noticeable symptom. Crocin and Atarax drops have been given. Same thing happened two days ago and the almost entire upper body had turned red. Currently, I am giving regular Bonnisan and Vitamin D3 drops.

#

Hello.

Welcome to icliniq.com.

  • The problem seems to be like either a viral infection or allergy.
  • If fever has subsided, then mostly it is an allergy. If fever is still persistent, then it is infection related rash.
  • You can continue Crocin (Paracetamol) for fever and Atarax (Hydroxyzine) for rash. Also, discuss with your pediatrician and use Calosoft lotion (Calamine and Aloe vera) all over the skin.
  • If fever is not coming down in three to four days, then can go for blood tests.

The Probable causes:

Viral infection or allergic reaction.

Investigations to be done:

Complete blood profile and C-reactive protein.

Treatment plan:

1. Crocin drops.
2. Atarax drops.

Regarding follow up:

Revert back after three days to a paediatrician online.---> https://www.icliniq.com/ask-a-doctor-online/paediatrician


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
Would viral infection affect the lymphocyte and neutrophil values?

.. a viral infection, lymphocytosis can persist for seven to ten days. Your low neutrophils are relative, and it is because of increased lymphocytes. Platelet can be high because of inflammation or by iron deficiency anemia as a reactive thrombocytos...   Read full

If I had six Paracetamol tablets and seven of Mefenamic acid, how bad can it be?

.. is really too high. You should not take medicines like this without a proper prescription from your doctor. You may have an acute liver failure. Stop them right now and take a high-carbohydrate diet for the next five to seven d...   Read full

Can I take Paracetamol tablets for my severe tooth pain?

Hello Doctor, Can I take two Amoxicillin 500 tablets  ... If you are taking Amoxicillin for your toothache, then let me educate you it is an antibiotic and not a painkiller ...   Read full

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


What Is ADHD and How Is It Managed?
This article discusses ADHD, whether it is a real condition, features of ADHD, how to recognize and manage this common c...  Read more»
Does a cold sore indicate cervical cancer?
Hi doctor,Can a cold sore virus cause cervical cancer? I never had sex before, but I have caught a cold sore from one of...  Read more»
I am experiencing abdominal bloating and severe acidity. Are these side effects of antibiotics?
Hello doctor, I have been experiencing bloating and acidity during the menopause years. After experiencing a burning se...  Read more»

Ask your health query to a doctor online?

Ask a Paediatrician Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.